American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22D99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Scot Adams, George A. Elliott and Thierry Giordano. Amenable actions of groups . Trans. Amer. Math. Soc. 344 (1994) 803-822. MR 1250814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Deane Montgomery. Almost periodic transformation groups . Trans. Amer. Math. Soc. 42 (1937) 322-332. MR 1501924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1